MathSciNet Relay Station
MathSciNet bibliographic data
MR3011199 92D25 (34K12 34K50 60H10)
Vasilova, Maja Asymptotic behavior of a stochastic Gilpin-Ayala predator-prey system with time-dependent delay. Math. Comput. Modelling 57 (2013), no. 3-4, 764–781.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement